# SDR FDEA202307091188

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: ANB7535127
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFTHAND INNER WING; STA. 1481 TRAILING EDGE STRUCTURE HAS CRACKED BRACKET @   HANGAR ASSEMBLY. AS VIEWED FROM WHEELWELL OUTER STRUCTURE NOTE: ARC0250 AND IPC   57-51 REMOVED FABERCATED AND INSTALLES NEW T CLIP ANB7535-127 IAW DWG ANB7535
